MAUDE Adverse Event Report: Avanos Medical Inc. CORFLO Nasogastric/Nasointestinal Feeding Tube with Stylet; DH CPK NG Tubes

Avanos Medical Inc. CORFLO Nasogastric/Nasointestinal Feeding Tube with Stylet; DH CPK NG Tubes
Model Number 20-9431
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Malfunction

Brand Name
CORFLO Nasogastric/Nasointestinal Feeding Tube with Stylet
Common Device Name
DH CPK NG Tubes
Manufacturer (Section D)
Avanos Medical Inc.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (Avent 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
MX   84048
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
+1(470)448-5487
MDR Report Key50005258
Report Number9611594-2026-00598
Device Sequence Number16028376
Product Code KNT
UDI-Device Identifier10350770457939
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20-9431
Device Catalogue Number20-9431
Device Lot Number30191905
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/09/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown